# SDR AWXA0000090

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2500A1
- Condition: Failed
- Location: Nr 2
- Part time: 17,269 hours
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

WENT TO CLIMB THRUST AND NOTICED MILD VIBRATION AT 22500 FT, NR 2 ENGINE SURGED AND COMPRESSOR STALLED.  REPLACED NR 2 ENGINE.  NO DIRECTLY RELATED HISTORY.
